Acta Mathematica Vietnamica

CURRENT ISSUE


 

RECENT ISSUES

Volume 42, 2017

Volume 41, 2016

Volume 40, 2015

Volume 39, 2014

Volume 38, 2013


 

 
mod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_counter

Vol. 34 No. 2, 2009

Print
Trinh Thi Minh Hang and Hoang Quoc Toan, Non-existence and multiplicity of positive solutions for quasilinear elliptic problems in bounded domains
pdf
173

Pham Ngoc Anh, A logarithmic quadratic regularization method for pseudomonotone equilibrium problems
pdf

183
Dang Hung Thang and Tran Manh Cuong, A method of extending random operators
pdf
201

Cung The Anh and Phan Quoc Hung, Global attractors for a class of degenerate parabolic equations
pdf

213
 Kewei Wang and Lanzhe Liu, Sharp inequality for multilinear commutator of multiplier operator
pdf
233

Phan Thien Thach, Quasi-convex duality for a mixed 0-1 variable problem and applications in production planning with set up costs
pdf

245
Ho Dang Phuc, Domains of operator semi-attraction of operator semis-table probability measures
pdf
257
Hero Saremi, On minimax and generalized local cohomology modules
pdf
269

Le Mau Hai and Tang Van Long, Relative capacity and the relative extremal functions under holomorphic coverings
pdf

275
Ninh Van Thu, A remark on the Kim’s theorem
pdf
285
You are here: Home No. 2